# SDR CA991209048

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 762591
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED THAT THE LANDING GEAR WARNING SYSTEM WAS INTERMITTANT BOTH OPERATIONALLY AND DURING TEST.  AFTER EXTENSIVE TROUBLESHOOTING, MAINTENANCE FOUND A FLASHER RELAY FOR THE LANDING GEAR WARNING CIRCUIT, LOCATED IN THE LEFT SIDE ELECTRICAL PANEL BESIDE THE PILOTS SEAT, FAULTY.  THE RELAY WAS INTERNALLY CORRODED AND CONTAMINATED WITH WATER WHICH LEAKED IN THROUGH THE FOUL WEATHER WINDOW ON THE LEFT SIDE OF THE COCKPIT.
